A 18-year-old female asked:
Itchy rash on stomach and chest for 3-4 days now... 2% hydrocortisone isn't working and rash is slightly raised and red?
2 doctor answers • 5 doctors weighed in
Internal Medicine 43 years experience
Rash: Hard to say without a photo. It can be a reaction to something external, that is an allergy or a manifestation of an internal process. Some rashes may be associated with viruses and other infections. It would be best to have your doctor take a look.
3.5k viewsReviewed >2 years ago
Pediatrics 58 years experience
Rash: Your rash may be pityriasis rosea which is a red itcht rash. It does not respond to hydrocortisone because the rash is caused by a fungus that lasts for 6-8 weeks. Using blue selsun hair shampoo may be helpful. Of course, a visit to a dermatologist would also help to confirm the diagnosis
3.5k viewsAnswered >2 years ago
Last updated Nov 22, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.